# SDR ORJA98253

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, EMERGENCY EXIT LIGHT INOPERATIVE AT L-2 DOOR.  REMOVED AND REPLACED LIGHT UNIT ASSEMBLY.  OPS CHECK GOOD.  (M)
